# SDR VTZA95145

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: 8210263
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6383 - CMH-IAD - DURING TAKEOFF ABORTED THE TAKEOFF DUE TO THE RIGHT ENGINE ONLY MAKING 40 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  CONTRACT MAINTENANCE ADJUSTED THE PROP GOVERNOR LOW RESET.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
